# SDR 99ZZZX1602

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N340ME
- Make and model: Cessna 340A
- Aircraft serial: 340A0550
- System (JASC): 6113 · Propeller Spinner Section
- Part: Support
- Part number: 08550303
- Condition: Cracked
- Location: Propeller
- Part time: 5 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPINNER SUPPORT CRACKED.
